# SDR ASAA2015040811583

- Difficulty date: April 8, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A7502158
- Condition: Corroded
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT STA. 500K, RBL 24 INTERCOSTAL CLIP CORRODED.  ACFT GROUNDED. R & R FWD CARGO STA 500K, RBL 24 INTERCOASTAL CLIP FWD SIDE IAW SRM 51-40-02. REMOVED DOT L990.
